# SDR HEEA954750

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280105
- Condition: Malfunction
- Location: Rotor Rpm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW ROTOR WARNING AUDIO COMES ON AT IDLE WITH MUTE SWITCH OFF.
